MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS CON SZ A STD 50MM TRL; HIPS, INSTRUMENTS

ZIMMER BIOMET, INC. ARCOS CON SZ A STD 50MM TRL; HIPS, INSTRUMENTS
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the proximal body trials were not operating correctly with the screw tight and not locking.The screwdriver tip broke off while utilizing to adjust body version.All parts recovered.No known impact or consequence to the patient.
 
Additional Manufacturer Narrative
(b)(4).D10: 31-301310 arcos con sz a hi 50mm trl 478058.Unknown stem unknown.Unknown provisional stem unknown.One arcos con sz a hi 50mm trl item# 31-301310 lot# 478058 was returned and evaluated.Upon visual inspection there is scuffing to the outside of the device with no damage to the taper.The hex feature of the screw is intact.The screw could not be removed, and the threads evaluated for damage so no function check could be completed.Review of the device history records identified no deviations or anomalies during manufacturing.A review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOS CON SZ A STD 50MM TRL
Common Device Name
HIPS, INSTRUMENTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19341648
Report Number0001825034-2024-01268
Device Sequence Number12597538
Product Code KWA
UDI-Device Identifier00880304489912
UDI-Public(01)00880304489912(11)170412(10)481100
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number31-301300
Device Lot Number481100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Initial Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Patient SexMale